BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
23 Article(s) Found
1 2 Next

Research Article
Title: A comment on the bianchi groups
Authors: Murat BEŞENK
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:63-71
DOI: x
Viewed: (148) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of inverse parabolic problem with non-local boundary condition
Authors: Irem Baglan, Fatma Kanca
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:51-62
DOI: x
Viewed: (155) times
Abstract | Full Text| PDF

Research Article
Title: Sumudu decomposition method for solving fractional Riccati equation
Authors: Amr Mahdy, G. M. A. Marai
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:42-50
DOI: x
Viewed: (192) times
Abstract | Full Text| PDF

Research Article
Title: Non-homogeneous time fractional heat equation
Authors: Arman Aghili
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:33-41
DOI: x
Viewed: (278) times
Abstract | Full Text| PDF

Research Article
Title: Refiniments of fractional integral inequalities obtained for p-convex functions
Authors: Imdat Iscan, Huriye Kadakal, Merve Kiromeroglu
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:22-32
DOI: x
Viewed: (227) times
Abstract | Full Text| PDF

Research Article
Title: Solving bi-level multi-objective quadratic fractional programming problems in rough environment through FGP approach
Authors: M. S. Osman, O. E. Emam, Kamal R. Raslan, Farahat A. Farahat
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:06-21
DOI: x
Viewed: (256) times
Abstract | Full Text| PDF

Research Article
Title: The inverse problem of finding a heat source under nonlocal boundary conditions
Authors: Fatma Kanca
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:01-05
DOI: X
Viewed: (228) times
Abstract | Full Text| PDF

Research Article
Title: Application of the method of lines for solving the KdV-Burger equation
Authors: Rahma El Sadat, Mohamed R. Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:39-51
DOI: x
Viewed: (396) times
Abstract | Full Text| PDF

Research Article
Title: On Monotone Generalized Quasi contraction mappings in modular metric spaces with a graph
Authors: Habtu Zegeye, Tibebu Hunde, Mengstu G. Sangago
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:20-38
DOI: x
Viewed: (277) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solutions to two-dimensional integration problems
Authors: Alexander Carstairs, Valerie Miller
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:1-19
DOI: x
Viewed: (308) times
Abstract | Full Text| PDF

Research Article
Title: A new characterization of curves on dual unit sphere
Authors: Ilim Kisi, Sezgin Buyukkutuk, Gunay Ozturk
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:71-76
DOI:
Viewed: (536) times
Abstract | Full Text| PDF

Research Article
Title: FGP Approach for Solving Multi-level Multi-objective Quadratic Fractional Programming Problem with Fuzzy parameters
Authors: M. S. Osman, O. E. Emam, Mohamed Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:56-70
DOI:
Viewed: (442) times
Abstract | Full Text| PDF

Research Article
Title: The right Rieaman-Liouville fractional Hermite-Hadamard type inequalities for quasi-convex functions
Authors: Dunya Karapınar, Mehmet Kunt
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:49-55
DOI:
Viewed: (431) times
Abstract | Full Text| PDF

Research Article
Title: Solution of integral and Integro-Differential equations System using Hybrid Orthonormal Bernstein and Block-Pulse Functions
Authors: Mohamed A. Ramadan, Mohamed R. Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:34-48
DOI: X
Viewed: (581) times
Abstract | Full Text| PDF

Research Article
Title: On spherical indicatrices partially null curves in R₂⁴
Authors: Umit Ziya Savci, Suha Yilmaz
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:23-34
DOI: X
Viewed: (458) times
Abstract | Full Text| PDF

1 2 Next

23 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul